Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Invariants of binary forms under modular transformations'' [Trans. Amer. Math. Soc. 8 (1907), no. 2, 205-232; 1500782]


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 8 (1907), 535
MSC: Primary 13A50
DOI: https://doi.org/10.1090/S0002-9947-1907-1500482-5
Original Article: Trans. Amer. Math. Soc. 8 (1907), 205-232.
MathSciNet review: 1500482
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500482-5
Article copyright: © Copyright 1907 American Mathematical Society